JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE PARITIES OF CONTINUED FRACTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 4,  2008, pp.733-741
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.4.733
 Title & Authors
THE PARITIES OF CONTINUED FRACTION
Ahn, Young-Ho;
  PDF(new window)
 Abstract
Let T be Gauss transformation on the unit interval defined by T (x)
 Keywords
Gauss transformation;skew product;mod M normal number;Central Limit Theorem;ergodicity;
 Language
English
 Cited by
 References
1.
A. Boyarsky and P. Gora, Laws of Chaos, Birkhauser, (1997).

2.
C. H. Choe, T. Hamachi and H. Nakada. Skew product and mod 2 normal numbers, Studia Math. 165 (2004), 53-60 crossref(new window)

3.
E. Hewitt and K. Ross, Abstract Harmonic Analysis I, II, Springer-Verlag, (1963,1970).

4.
E. Hlawka, The Theory of Uniform Distribution, A B Academic publishers, (1984).

5.
W. Parry, A Cocycle equation for shift, Contemp. Math. 135 (1992), 327-333. crossref(new window)

6.
W. Petersen, Ergodic Theory, Cambridge Univ. Press, London, (1983).

7.
W. A. Veech, Strict ergodicity of uniform distribution and Kronecker-Weyl theorem mod 2, Tran. Amer. Math. Soc. 140 (1969), 1-33.

8.
P. Walters, An Introduction to Ergodic Theory, Springer-Verlag New York, (1982).